Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Every semiprimary ring is the endomorphism ring of a projective module over a quasihereditary ring

Authors: Vlastimil Dlab and Claus Michael Ringel
Journal: Proc. Amer. Math. Soc. 107 (1989), 1-5
MSC: Primary 16A46; Secondary 16A65
MathSciNet review: 943793
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper provides a proof of the following statement: Given a semiprimary ring $ R$, there is a quasi-hereditary ring $ A$ and an idempotent $ e \in A$ such that $ R \simeq eAe$.

References [Enhancements On Off] (What's this?)

  • [A] M. Auslander, Representation dimension of Artin algebras, Queen Mary College Mathematical Notes, (London), 1971.
  • [CPS] E. Cline, B. Parshall and L. Scott, Finite dimensional algebras and highest weight categories, J. Reine Angew. Math. 391 (1988), 85-99. MR 961165 (90d:18005)
  • [DR $ _{1}$] V. Dlab and C. M. Ringel, Quasi-hereditary algebras, Ill. J. Math. (to appear).
  • [DR $ _{2}$] -, Auslander algebras as quasi-hereditary algebras, J. London Math. Soc. (to appear).
  • [PS] B. Parshall and L. Scott, Derived categories, quasi-hereditary algebras and algebraic groups, Proc. Ottawa-Moosonee Workshop in Algebra, Carleton Univ. Notes No. 3 (1988).
  • [S] L. Scott, Simulating algebraic geometry with algebras I: the algebraic theory of derived categories, Amer. Math. Soc. Proc. Symp. Pure Math. 47 (Providence, 1988), 271-281. MR 933417 (89c:20062a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A46, 16A65

Retrieve articles in all journals with MSC: 16A46, 16A65

Additional Information

Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society